MathSciNet Relay Station
MathSciNet bibliographic data
MR1716563 35J60 (49R50)
Juutinen, Petri; Lindqvist, Peter; Manfredi, Juan J. The $\infty$-eigenvalue problem. Arch. Ration. Mech. Anal. 148 (1999), no. 2, 89–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement